You have free access to this content

Journal of Evolutionary Biology

Cover image for Vol. 24 Issue 8

August 2011

Volume 24, Issue 8

Pages 1628–1846

  1. Review

    1. Top of page
    2. Review
    3. Research Papers
    4. Short Communications
    1. You have free access to this content
  2. Research Papers

    1. Top of page
    2. Review
    3. Research Papers
    4. Short Communications
    1. You have free access to this content
    2. You have free access to this content
    3. You have free access to this content
      Natural selection on a measure of parasite resistance varies across ages and environmental conditions in a wild mammal (pages 1664–1676)

      A. D. HAYWARD, A. J. WILSON, J. G. PILKINGTON, T. H. CLUTTON-BROCK, J. M. PEMBERTON and L. E. B. KRUUK

      Article first published online: 10 JUN 2011 | DOI: 10.1111/j.1420-9101.2011.02300.x

    4. You have free access to this content
    5. You have free access to this content
    6. You have free access to this content
    7. You have free access to this content
    8. You have free access to this content
    9. You have free access to this content
    10. You have free access to this content
    11. You have free access to this content
    12. You have free access to this content
    13. You have free access to this content
    14. You have free access to this content
      Experimental coevolution leads to a decrease in parasite-induced host mortality (pages 1777–1782)

      C. BÉRÉNOS, P. SCHMID-HEMPEL and K. M. WEGNER

      Article first published online: 23 MAY 2011 | DOI: 10.1111/j.1420-9101.2011.02306.x

    15. You have free access to this content
      Blood parasites mediate morph-specific maintenance costs in a colour polymorphic wild bird (pages 1783–1792)

      P. KARELL, K. AHOLA, T. KARSTINEN, H. KOLUNEN, H. SIITARI and J. E. BROMMER

      Article first published online: 23 MAY 2011 | DOI: 10.1111/j.1420-9101.2011.02308.x

    16. You have free access to this content
    17. You have free access to this content
      A formal theory of the selfish gene (pages 1801–1813)

      A. GARDNER and J. J. WELCH

      Article first published online: 23 MAY 2011 | DOI: 10.1111/j.1420-9101.2011.02310.x

    18. You have free access to this content
    19. You have free access to this content
  3. Short Communications

    1. Top of page
    2. Review
    3. Research Papers
    4. Short Communications
    1. You have free access to this content
    2. You have free access to this content

SEARCH

SEARCH BY CITATION